[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Pump start disaster- Thanks for support-long again



mag,
    im soooo excited ,i know an answer!! if the pump site is really 
superfical you get a burning sensation with larger boluses and the site wikk 
get a little red also ..can cause infection if done frequently. try to go a 
little deeper with the next site
     thats my little piece of knowledge, HA HA      deb

>From: email @ redacted
>Reply-To: email @ redacted
>To: email @ redacted
>Subject: Re: [IP] Pump start disaster- Thanks for support-long again
>Date: Fri, 22 Oct 1999 15:36:40 EDT
>
>Applying IV3000 first?  Meaning before insertion?  And then you insert thru
>the tape?
>
>Help extremely new at this.  Did 2nd site change today, Matt was not
>responding to bolus and after 3x high #'s unexplained decided it was the
>site.  It was only in 40 hrs when starting trouble.  This insertion went 
>alot
>smoother, hope it goes well. Also Matt was having a burning sensation when
>giving a "larger" bolus, 5 units.  Is what he's feeling burning, or perhaps
>sensation?  HELP?????????
>
>
>Mag
>----------------------------------------------------------
>for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
>send a DONATION http://www.Insulin-Pumpers.org/donate.shtml

______________________________________________________
Get Your Private, Free Email at http://www.hotmail.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml